Ask an expert
Question

03 Jun 2004

After Arbotion
Hi Doc

I had an arbotion 3 days ago, everything went well (surgical arbotion), my concern is the doctor told me that i was going to bleed for a few days but i only bled on the day had it done and that was it. I was injected with Nu- Istrate for my contraceptive method.

Is there anything to worry about, or should i wait for atleast 2 weeks. Or is it the injection that stoped the bleeding? Please help

Thanks
Pur
Answer 4,232 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

People vary in the amount of bleeding. What you expereinced is normal.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9474 votes
No
68% - 20306 votes
Vote